MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports the y-shaped joint on the feed tube was leaking during irrigation and was occluded.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and indicated that the product was released meeting all quality standard requirements.A sample without the original package or lot number was received at the plant for the investigation.After performing a visual inspection, the reported condition by the customer was not confirmed.The product was not observed to be leaking or occluded but the connector was found to be detached.The customer was contacted and has since confirmed that they did observe the detachment but did not report this malfunction to us.The analysis concluded that the main root cause of the detached component was a workmanship issue.The condition is generated when an operator fails to complete an assembly or fails to follow the predetermined process steps to assure a complete assembly.The root cause for the leak and occlusion could not be determined as these reported issues could not be confirmed.Changes have been made to support the validation of the solvent dispenser for the assembly of the y port.This change is to improve the manufacturing process and have better control of the process assembly by implementing a new solvent dispenser for a better handling of the solvent.This complaint will be used for qa tracking and trending purposes.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8708945
Report Number9612030-2019-02206
Device Sequence Number13975837
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public10884521582903
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006E
Device Catalogue Number8884711006E
Device Lot Number1809389864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date10/02/2019
Patient Sequence Number1